A note on point-set operators
Portugaliae mathematica, Tome 10 (1951) no. 2, pp. 103-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1951__10_2_114517,
author = {Halfar, Edwin},
title = {A note on point-set operators},
journal = {Portugaliae mathematica},
pages = {103--104},
year = {1951},
volume = {10},
number = {2},
mrnumber = {0045191},
zbl = {0043.32801},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1951__10_2_114517/}
}
Halfar, Edwin. A note on point-set operators. Portugaliae mathematica, Tome 10 (1951) no. 2, pp. 103-104. http://geodesic.mathdoc.fr/item/PORMA_1951__10_2_114517/